# SDR PJEA2011F00001

- Difficulty date: November 7, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N108CG
- Make and model: Israel ASTRA SPX
- Aircraft serial: 108
- Engine: Garrtt TFE7312B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40181
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AFTER AN UNEVENTFUL 1 HR FLIGHT, PILOTS REPORTED THAT THE AUX HYD PUMP FAILED.  AN O/H PUMP WAS SENT, WHERE A QUALIFIED MECH CHANGED THE PUMP ASSY AND THE FLIGHT CONTINUED UNINTERRUPTED.
